# SDR FDEA201504201268

- Difficulty date: April 20, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 932 hours, 17,218 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Faulty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SUSPECT OUR ELT IS ACTIVE.  HAVE BEEN LISTENING TO A STRONG ELT SIGNAL ON 121.5 FOR MOST OF FLIGHT.  DUPLICATED TONE PRESENT ON BLOCK IN, WHILE LISTENING TO 121.5.  ACCESSED ELT UNIT & PLACED SWITCH TO OFF, TONE CEASED ON 121.5.  R & R ELT UNIT IAW M/M 23-25-01-4.  NO AUDIBLE TONE HEARD ON 121.5 WITH SWITCH IN ARM.  UNABLE TO COMPLETE ELT SYS, ADJUSTMENT & TESTED IAW MM23-25-01-5 DUE NO TESTER PN 455-9100 OR EQUIVALENT AVAILABLE IAW MM 23-25-01-5.  COMPLETED 121.5 AUDIBLE TEST.  TESTED SATISFACTORY, STILL UNABLE TO VERIFY 406 MHZ DIGITAL FUNCTION, DUE TESTER HAS NOT ARRIVED.
